MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH STRAIGHT CUP REAMER HANDLE; STEREOTAXIC DEVICE, ROBOTICS

STRYKER ORTHOPAEDICS-MAHWAH STRAIGHT CUP REAMER HANDLE; STEREOTAXIC DEVICE, ROBOTICS
Model Number 207084
Medical Device Problem Codes Degraded (1153); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Event description :the issue was that the reamer and the mics attachment stripped the metal on the back of the straight reamer.Case type: tha.Surgical delay: =15 minutes.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.It was reported that the issue was that the reamer and the mics attachment stripped the metal on the back of the straight reamer.Case type: tha surgical delay: =15 minutes product evaluation and results: as per the image provided in the communication, it shows that the metal on the back of the straight reamer is stripped.Further inspection not performed as no items were returned.Product history review: review of the device history records indicate 98 devices were manufactured and accepted into final stock on 02-16-2017 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 207084, lot 06021216 shows 1 additional complaint related to the failure in this investigation.The complaint is pr: (b)(4).Conclusions: the failure is confirmed from the image provided in the communication log.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
Event description :the issue was that the reamer and the mics attachment stripped the metal on the back of the straight reamer.Case type: tha surgical delay: =15 minutes.

Brand Name
STRAIGHT CUP REAMER HANDLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9237971
Report Number3005985723-2019-00761
Device Sequence Number145889
Product Code OLO
UDI-Device Identifier00848486022204
UDI-Public00848486022204
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207084
Device Catalogue Number207084
Device Lot Number06021216
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;